# SDR UPS05845796

- Difficulty date: October 21, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9758507501
- Condition: Corroded
- Location: Bs1240-1260 L35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 WHILE WORKING N/R 822550 FOUND PITTING CORROSION ON STEEL LONGERON 35L I/B SIDE BETWEEN FS 1240-1260.  REPAIRED LONGERON 35L IAW SAA SK 813-823057 AND UPS EO DC8-53-20522.
